# SDR SWIA200819994

- Difficulty date: August 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 30,496 hours, 42,881 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Condition: Malfunctioned
- Location: Apu Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE "INOP" LIGHT IS ON.  FLIGHT 5783.  REPLACED APU FIRE BOTTLE AND CARTRIDGE IAW MM 26-22-01.  OPS TEST GOOD.  P/N 899170-1, S/N OFF 15840EK, P/N 897776-01, S/N OFF 57597.
